# SDR CALA0100443

- Difficulty date: May 4, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 46,516 hours, 24,202 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AROUND FASTENER HOLES AT STA 312, LBL 12-RBL 12.  THE MAJORITY OF CORROSION WAS BURNISHED OUT.  A REPAIR STRAP WAS INSTALLED IAW SRM 53-00-1 AT ONE LOCATION FOUND OUT OF LIMITS.
